Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society since 1960 (published as Mathematical Tables and other Aids to Computation 1943-1959), Mathematics of Computation is devoted to research articles of the highest quality in computational mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.78.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Contents of Volume 77, Number 264
HTML articles powered by AMS MathViewer
View front and back matter from the print issue

On the order of convergence of the discontinuous Galerkin method for hyperbolic equations
Gerard R. Richter PDF
Math. Comp. 77 (2008), 1871-1885
A superconvergent LDG-hybridizable Galerkin method for second-order elliptic problems
Bernardo Cockburn, Bo Dong and Johnny Guzmán HTML | PDF
Math. Comp. 77 (2008), 1887-1916
Robust a posteriori error estimation for the nonconforming Fortin–Soulie finite element approximation
Mark Ainsworth and Richard Rankin PDF
Math. Comp. 77 (2008), 1917-1939
A mixed method for axisymmetric div-curl systems
Dylan M. Copeland, Jayadeep Gopalakrishnan and Joseph E. Pasciak PDF
Math. Comp. 77 (2008), 1941-1965
Polynomial extension operators for $H^1$, $\boldsymbol {H}(\mathbf {curl})$ and $\boldsymbol {H}(\mathbf {div})$ - spaces on a cube
M. Costabel, M. Dauge and L. Demkowicz PDF
Math. Comp. 77 (2008), 1967-1999
Optimal order multilevel preconditioners for regularized ill-posed problems
Andrei Drăgănescu and Todd F. Dupont PDF
Math. Comp. 77 (2008), 2001-2038
Local projection stabilization of equal order interpolation applied to the Stokes problem
Sashikumaar Ganesan, Gunar Matthies and Lutz Tobiska PDF
Math. Comp. 77 (2008), 2039-2060
New expansions of numerical eigenvalues for $-\Delta u=\lambda \rho u$ by nonconforming elements
Qun Lin, Hung-Tsai Huang and Zi-Cai Li PDF
Math. Comp. 77 (2008), 2061-2084
A finite difference method on layer-adapted meshes for an elliptic reaction-diffusion system in two dimensions
R. Bruce Kellogg, Torsten Linss and Martin Stynes PDF
Math. Comp. 77 (2008), 2085-2096
The Euler implicit/explicit scheme for the 2D time-dependent Navier-Stokes equations with smooth or non-smooth initial data
Yinnian He PDF
Math. Comp. 77 (2008), 2097-2124
Pointwise approximation of corner singularities for a singularly perturbed reaction-diffusion equation in an $L$-shaped domain
Vladimir B. Andreev and Natalia Kopteva PDF
Math. Comp. 77 (2008), 2125-2139
On splitting methods for Schrödinger-Poisson and cubic nonlinear Schrödinger equations
Christian Lubich HTML | PDF
Math. Comp. 77 (2008), 2141-2153
A stable test for strict sign regularity
V. Cortés and J. M. Peña PDF
Math. Comp. 77 (2008), 2155-2171
Global convergence of the Polak-Ribière-Polyak conjugate gradient method with an Armijo-type inexact line search for nonconvex unconstrained optimization problems
Zeng Xin Wei, Guo Yin Li and Li Qun Qi PDF
Math. Comp. 77 (2008), 2173-2193
Computing singular values of diagonally dominant matrices to high relative accuracy
Qiang Ye PDF
Math. Comp. 77 (2008), 2195-2230
A globally convergent BFGS method for nonlinear monotone equations without any merit functions
Wei-Jun Zhou and Dong-Hui Li PDF
Math. Comp. 77 (2008), 2231-2240
Positive quadrature formulas III: asymptotics of weights
Franz Peherstorfer PDF
Math. Comp. 77 (2008), 2241-2259
Monotonicity of some functions involving the gamma and psi functions
Stamatis Koumandos PDF
Math. Comp. 77 (2008), 2261-2275
Identifying minimal and dominant solutions for Kummer recursions
Alfredo Deaño, Javier Segura and Nico M. Temme PDF
Math. Comp. 77 (2008), 2277-2293
Divided differences of inverse functions and partitions of a convex polygon
Michael S. Floater and Tom Lyche PDF
Math. Comp. 77 (2008), 2295-2308
The power of adaption for approximating functions with singularities
Leszek Plaskota, Grzegorz W. Wasilkowski and Yaxi Zhao PDF
Math. Comp. 77 (2008), 2309-2338
A Gilbert-Varshamov type bound for Euclidean packings
Gabriele Nebe and Chaoping Xing PDF
Math. Comp. 77 (2008), 2339-2344
The construction of good extensible rank-1 lattices
Josef Dick, Friedrich Pillichshammer and Benjamin J. Waterhouse PDF
Math. Comp. 77 (2008), 2345-2373
Computation of Maass waveforms with nontrivial multiplier systems
Fredrik Strömberg PDF
Math. Comp. 77 (2008), 2375-2416
A $p$-adic algorithm to compute the Hilbert class polynomial
Reinier Bröker PDF
Math. Comp. 77 (2008), 2417-2435
The zeros of Dedekind zeta functions and class numbers of CM-fields
Geon-No Lee and Soun-Hi Kwon PDF
Math. Comp. 77 (2008), 2437-2445
Solving resultant form equations over number fields
István Gaál and Michael Pohst PDF
Math. Comp. 77 (2008), 2447-2453
Prime factors of consecutive integers
Mark Bauer and Michael A. Bennett PDF
Math. Comp. 77 (2008), 2455-2459